# SDR UPS06147816

- Difficulty date: August 27, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL MIGRATION IN FLIGHT.  EMERGENCY DECLARED.  UPON LANDING, CAPT NOTIFIED DISPATCHER HAD OBSERVED AN ABNORMAL DECREASE IN THE FUEL QUANTITY OF HIS LEFT OUTER TANK. R&R LT. O/B REFUEL/DEFUEL VALVE IAW 28-25-12-04 OPS & LK CHECK GOOD. AFTER REPEATED ATTEMPTS WITH DIFFERENT FUEL CONFIGURATIONS DID NOT GET ANY LOSS OF MIGRATION OF ANY FUEL.
